# SDR 2007FA0000881

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: 23066678
- Part serial: JJ00173
- Condition: Fractured
- Location: Gearbox
- Component: Gearbox, Allsn
- Component part number: 250C47B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED THE ENGINE FOR REPAIR DUE TO VIBRATIONS, AND METAL IN OIL.  UPON DISASSEMBLY OF THE GEARBOX FOUND THE ROLLER RETAINER OF THE NR 3 BEARING FRACTURED IN (4) PLACES.  ALSO FOUND THAT THE NR 1 TURBINE WHEEL BLADE TIPS HAD BEEN RUBBING THE BLADE TRACK WHICH CAUSED THE VIBRATION.  TECH SUSPECTS THE FRACTURED RETAINER MAY HAVE BEEN A RESULT OF THE VIBRATION. (K)
